# SDR CALA0100340

- Difficulty date: April 12, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 34,117 hours, 37,513 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT ELEVATOR CENTER BALANCE HAD WEAR MARKS ON I/B WALL (HOR STAB RIB) AT STA 66.54.  THE WORN AREA WAS REMOVED IAW SRM 57-70-10, PARA 4B.  FILLER AND DOUBLER WERE INSTALLED IAW SRM 51-70-10, PARA 5 & 9.  REINSTALLED SEALS REMOVED FOR REPAIR IAW MM 27-31-41.
